Alert archive / Indiana / River Flood Warnings in 2011

River Flood Warning 63, NWS Northern Indiana

May 2, 2011Elkhart County, Saint Joseph County, Indiana; Berrien County, Michigan

NWS Northern Indiana issued this river flood warning at May 2, 2011, 9:55 AM EDT for Elkhart County, Saint Joseph County, Indiana; Berrien County, Michigan. It was in force for 22 hr.

The area

The counties it named.

The facts

Issued
May 2, 2011, 9:55 AM EDT (13:55 UTC)
Expired
May 3, 2011, 8:02 AM EDT
In force
22 hr
Issued by
NWS Northern Indiana
Flood severity
Minor

Counties Elkhart County, IN, Saint Joseph County, IN, Berrien County, MI

The radar

The Northern Indiana radar (KIWX), 57 km from the middle of the area, began a volume at 13:58 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point St. Joseph River (MI/IN) at South Bend (SBNI3).

Action stage
4.5 ft
Minor stage
5.5 ft
Moderate stage
8 ft
Major stage
9 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 04101225, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

550 
WGUS43 KIWX 021355
FLWIWX
 
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING 
NATIONAL WEATHER SERVICE NORTHERN INDIANA 
955 AM EDT MON MAY 2 2011

...THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A 
FLOOD WARNING FOR THE FOLLOWING RIVERS...

  SAINT JOSEPH RIVER MICHIGAN AT SOUTH BEND AFFECTING ELKHART...ST. 
  JOSEPH AND BERRIEN COUNTIES

.MINOR FLOODING CONTINUES IN THE ST JOSEPH MICHIGAN RIVER BASIN ALONG
THE SAINT JOSEPH RIVER MICHIGAN AT SOUTH BEND.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE...NEVER DRIVE VEHICLES THROUGH FLOODED AREAS.  THE 
WATER MAY BE TOO DEEP TO ALLOW SAFE PASSAGE. NEVER ALLOW CHILDREN TO 
PLAY IN OR NEAR FLOOD WATERS. STAY TUNED TO NOAA WEATHER RADIO OR 
LOCAL MEDIA FOR FURTHER STATEMENTS AND UPDATED FORECASTS.

DETAILED RIVER FORECASTS AND MORE INFORMATION CAN BE FOUND ON THE 
INTERNET AT WWW.WEATHER.GOV/IWX. RIVER INFORMATION CAN BE FOUND UNDER
THE LEFT MENU BAR UNDER CURRENT CONDITIONS RIVERS AND LAKES AHPS.

ALL TIMES ARE IN EASTERN TIME. THIS STATEMENT WILL BE UPDATED IN 
ABOUT 24 HOURS OR SOONER IF NECESSARY.

&&

INC039-141-MIC021-031355-
/O.NEW.KIWX.FL.W.0063.110502T1355Z-110504T0600Z/
/SBNI3.1.ER.000000T0000Z.110502T0915Z.110503T0600Z.NO/
955 AM EDT MON MAY 2 2011

THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A 

* FLOOD WARNING FOR 
  THE SAINT JOSEPH RIVER MICHIGAN AT SOUTH BEND
* UNTIL LATE TUESDAY NIGHT.
* AT 5 AM MONDAY THE STAGE WAS 5.6 FEET AND STEADY.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 5.5 FEET.
* FORECAST...THE RIVER WILL FALL BELOW FLOOD STAGE AROUND  2 AM 
  TUESDAY MAY  3.
* AT 5.5 FEET...THE RIVER REACHES FLOOD STAGE WITH THE LOWEST 
  RESIDENTIAL AREAS BEGINNING TO FLOOD.

$$
2 follow-up statements
007 
WGUS83 KIWX 030224
FLSIWX
 
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE NORTHERN INDIANA 
1024 PM EDT MON MAY 2 2011

...THE FLOOD WARNING HAS BEEN EXTENDED FOR THE FOLLOWING RIVERS...
 
  TIPPECANOE RIVER NEAR ORA AFFECTING FULTON...KOSCIUSKO...MARSHALL...
  PULASKI AND STARKE COUNTIES 
  TIPPECANOE RIVER ABOVE WINAMAC AFFECTING CARROLL...PULASKI AND WHITE
  COUNTIES 
  SAINT JOSEPH RIVER OHIO ABOVE NEWVILLE AFFECTING ALLEN...DE KALB AND
  DEFIANCE COUNTIES 
  TIFFIN RIVER NEAR STRYKER AFFECTING DEFIANCE...FULTON AND WILLIAMS 
  COUNTIES 
 
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS... 

  KANKAKEE RIVER AT DAVIS ROUTE 30 AFFECTING LA PORTE...ST. JOSEPH 
  AND STARKE COUNTIES 
  SAINT JOSEPH RIVER MICHIGAN AT SOUTH BEND AFFECTING ELKHART...ST. 
  JOSEPH AND BERRIEN COUNTIES 
 
.MINOR FLOODING CONTINUES ALONG LOCAL RIVERS.  RIVER LEVELS WILL 
CONTINUE TO FALL OVER THE NEXT SEVERAL DAYS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE...NEVER DRIVE VEHICLES THROUGH FLOODED AREAS.  THE 
WATER MAY BE TOO DEEP TO ALLOW SAFE PASSAGE. NEVER ALLOW CHILDREN TO 
PLAY IN OR NEAR FLOOD WATERS. STAY TUNED TO NOAA WEATHER RADIO OR 
LOCAL MEDIA FOR FURTHER STATEMENTS AND UPDATED FORECASTS.

DETAILED RIVER FORECASTS AND MORE INFORMATION CAN BE FOUND ON THE 
INTERNET AT WWW.WEATHER.GOV/IWX. RIVER INFORMATION CAN BE FOUND UNDER
THE LEFT MENU BAR UNDER CURRENT CONDITIONS RIVERS AND LAKES AHPS.

ALL TIMES ARE IN EASTERN TIME. THIS STATEMENT WILL BE UPDATED IN 
ABOUT 24 HOURS OR SOONER IF NECESSARY.

&&

INC049-085-099-131-149-040224-
/O.EXT.KIWX.FL.W.0045.000000T0000Z-110505T1400Z/
/ORAI3.3.ER.000000T0000Z.110430T1515Z.110504T1400Z.NR/
1024 PM EDT MON MAY 2 2011

 THE FLOOD WARNING HAS BEEN EXTENDED FOR
  THE TIPPECANOE RIVER NEAR ORA
* UNTIL THURSDAY MORNING.
* AT 9 PM MONDAY THE STAGE WAS 13.1 FEET AND STEADY.
* MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FLOOD STAGE IS 12.0 FEET.
* FORECAST...THE RIVER WILL FALL BELOW THE 12.0 FOOT FLOOD STAGE 
  AROUND 10 AM WEDNESDAY MAY  4.
* AT 13.0 FEET...FLOODING BEGINS TO AFFECT STREETS AND HOMES IN 
  MONTEREY.

$$

INC015-131-181-040224-
/O.EXT.KIWX.FL.W.0048.000000T0000Z-110505T1200Z/
/WMCI3.2.ER.110428T0015Z.110501T0315Z.110504T1200Z.NO/
1024 PM EDT MON MAY 2 2011

 THE FLOOD WARNING HAS BEEN EXTENDED FOR
  THE TIPPECANOE RIVER ABOVE WINAMAC
* UNTIL THURSDAY MORNING.
* AT 10 PM MONDAY THE STAGE WAS 11.2 FEET AND FALLING.
* MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FLOOD STAGE IS 10.0 FEET.
* FORECAST...THE RIVER WILL FALL BELOW THE 10.0 FOOT FLOOD STAGE 
  AROUND  8 AM WEDNESDAY MAY  4.
* AT 11.0 FEET...EXTENSIVE RESIDENTIAL FLOODING IS IN PROGRESS.

$$

INC091-141-149-040224-
/O.CON.KIWX.FL.W.0037.000000T0000Z-110509T1200Z/
/DAVI3.2.ER.110426T1252Z.110429T1100Z.110508T1200Z.NR/
1024 PM EDT MON MAY 2 2011

THE FLOOD WARNING CONTINUES FOR
  THE KANKAKEE RIVER AT DAVIS ROUTE 30
* UNTIL MONDAY MAY 09.
* AT 10 PM MONDAY THE STAGE WAS 11.7 FEET AND STEADY.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 10.0 FEET.
* FORECAST...THE RIVER WILL FALL BELOW THE 10.0 FOOT FLOOD STAGE 
  AROUND  8 AM SUNDAY MAY  8.
* AT 11.0 FEET...FLOODING OF SECONDARY ROADS NEAR THE RIVER BEGINS.

$$

INC003-033-OHC039-040224-
/O.EXT.KIWX.FL.W.0038.000000T0000Z-110504T1200Z/
/NVLI3.1.ER.110423T1245Z.110429T0130Z.110503T1200Z.NO/
1024 PM EDT MON MAY 2 2011

 THE FLOOD WARNING HAS BEEN EXTENDED FOR
  THE SAINT JOSEPH RIVER OHIO ABOVE NEWVILLE
* UNTIL WEDNESDAY MORNING.
* AT 9 PM MONDAY THE STAGE WAS 12.3 FEET AND FALLING.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 12.0 FEET.
* FORECAST...THE RIVER WILL FALL BELOW THE 12.0 FOOT FLOOD STAGE 
  AROUND  8 AM TUESDAY MAY  3.
* AT 12.0 FEET...DEKALB COUNTY ROAD 42 ABOUT 3 MILES NORTHEAST OF 
  NEWVILLE FLOODS. AGRICULTURAL AND LOW LANDS FLOOD ALONG THE ST. 
  JOSEPH RIVER TO THE CEDARVILLE RESERVOIR.

$$

OHC039-051-171-040224-
/O.EXT.KIWX.FL.W.0034.000000T0000Z-110505T1400Z/
/STRO1.1.ER.110421T0630Z.110429T2330Z.110504T1400Z.NO/
1024 PM EDT MON MAY 2 2011

 THE FLOOD WARNING HAS BEEN EXTENDED FOR
  THE TIFFIN RIVER NEAR STRYKER
* UNTIL THURSDAY MORNING.
* AT 10 PM MONDAY THE STAGE WAS 12.4 FEET AND FALLING.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 11.0 FEET.
* FORECAST...THE RIVER WILL FALL BELOW THE 11.0 FOOT FLOOD STAGE 
  AROUND 10 AM WEDNESDAY MAY  4.
* AT 12.0 FEET...PORTIONS OF STATE ROUTE 66 FLOOD NORTH OF ARCHBOLD.

$$

INC039-141-MIC021-040223-
/O.CON.KIWX.FL.W.0063.000000T0000Z-110504T0600Z/
/SBNI3.1.ER.000000T0000Z.110502T0915Z.110503T0600Z.NO/
1024 PM EDT MON MAY 2 2011

THE FLOOD WARNING CONTINUES FOR
  THE SAINT JOSEPH RIVER MICHIGAN AT SOUTH BEND
* UNTIL LATE TUESDAY NIGHT.
* AT 5 AM MONDAY THE STAGE WAS 5.6 FEET AND UNKNOWN.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 5.5 FEET.
* FORECAST...THE RIVER WILL FALL BELOW THE 5.5 FOOT FLOOD STAGE 
  AROUND  2 AM TUESDAY MAY  3.
* AT 5.5 FEET...THE RIVER REACHES FLOOD STAGE WITH THE LOWEST 
  RESIDENTIAL AREAS BEGINNING TO FLOOD.

$$
352 
WGUS83 KIWX 031202
FLSIWX
 
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE NORTHERN INDIANA 
802 AM EDT TUE MAY 3 2011

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS...
 
  SAINT JOSEPH RIVER MICHIGAN AT SOUTH BEND AFFECTING ELKHART...ST. 
  JOSEPH AND BERRIEN COUNTIES
 
THIS WILL BE THE LAST STATEMENT FOR THIS HIGH WATER EVENT.

INC039-141-MIC021-031232-
/O.CAN.KIWX.FL.W.0063.000000T0000Z-110504T0600Z/
/SBNI3.1.ER.000000T0000Z.110502T0915Z.110502T1519Z.NO/
802 AM EDT TUE MAY 3 2011

THE FLOOD WARNING IS CANCELLED FOR
  THE SAINT JOSEPH RIVER MICHIGAN AT SOUTH BEND
* AT 6 AM TUESDAY THE STAGE WAS 5.2 FEET
* FLOOD STAGE IS 5.5 FEET.
* THE RIVER FELL BELOW FLOOD STAGE YESTERDAY MORNING.
* FORECAST...THE RIVER WILL FALL TO NEAR 5.4 FEET AROUND  8 AM 
  TUESDAY MAY  3.

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Northern Indiana wrote its last area forecast discussion before this river flood warning went out at May 2, 6:00 AM EDT, 3 hours 55 minutes earlier.

Area forecast discussion, May 2, 6:00 AM EDT, 3 hours 55 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTHERN INDIANA
600 AM EDT MON MAY 2 2011

.AVIATION...

MVFR CIGS ARE JUST SOUTH OF KFWA THIS MORNING AND BRIEF PERIOD AT
KFWA CANNOT BE RULED OUT EARLY THIS MORNING ALONG WITH A BRIEF
SHOWER. EXPECT MAINLY VFR CIGS THOUGH AS DRIER AIR WORKS IN FOR LATE
MORNING AND AFTERNOON. WAVE OF LOW PRESSURE WILL MOVE ALONG STALLED
FRONT NEAR OHIO RIVER TONIGHT. THIS WILL HELP SPREAD RAIN BACK NORTH
WITH KFWA MOST LIKELY TO SEE THE RAIN. RESTRICTIONS WILL BE
DEPENDENT ON HOW FAR NORTH THE RAIN ACTUALLY MAKES IT SO JUST WENT
WITH HIGH END MVFR AFTER 06Z.

&&

.SHORT TERM...

SEVERAL ITEMS OF INTEREST IN THE SHORT TERM FORECAST PERIOD WITH
SLOW MOVING FRONTAL BOUNDARY JUST TO OUR SOUTH AND SOUTHEAST AND AN
UPPER LEVEL TROUGH THAT WILL MOVE ACROSS THE AREA DURING THIS
PERIOD. MODEL PREFERENCE FAVORED HEAVILY TOWARD HIGH RESOLUTION
MODELS AND RADAR MOSAICS TODAY WITH PREFERENCE TOWARD BLEND OF
NAM12...GEFS AND SREF TONIGHT THROUGH TUESDAY NIGHT.

WATER VAPOR SHOWS MID LEVEL SHORT WAVE TROUGH OVER THE UPPER MIDWEST
WITH ANOTHER SHORT WAVE IN THE SOUTHERN PLAINS. SEVERAL SMALLER
SCALE SHORT WAVES AND MESOSCALE VORTICITY CENTERS MOVING THROUGH
SOUTHWEST FLOW ALOFT AND HELPING GENERATE CONVECTION ALONG SLOW
MOVING FRONT THAT HAS BECOME ORIENTED PARALLEL TO MID LEVEL FLOW.
LOW LEVEL JET AND THETA E ADVECTION NEAR FRONT HAS LED TO A LARGE
AREA OF CONVECTION NEAR THE MISSISSIPPI AND OHIO RIVER VALLEYS WHERE
RECORD FLOODING IS ALREADY IN PROGRESS. LIGHTER SHOWERS HAVE BEEN
MOVING THROUGH OUR AREA BUT DRY LOWER LEVELS AND LACK OF STRONG
FORCING THIS FAR NORTH HAS KEPT PCPN ON THE LIGHT SIDE.

00Z 4KM SPC WRF MODEL HAS AN EXCELLENT HANDLE ON MIDWEST CONVECTION
AND LIGHT SHOWERS OVER OUR AREA AT 06Z. HAVE GENERALLY USED THIS
MODEL AS A GUIDE FOR TODAY ALONG WITH RADAR AND SATELLITE TRENDS.
SHOULD SEE SHOWERS END EARLY THIS MORNING MOST AREAS BUT WILL LIKELY
LINGER IN THE EAST. PROXIMITY OF BOUNDARY AND DEEPER MOISTURE
WARRANTS A CONTINUED LOW CHANCE POP IN THE FAR SOUTHEAST THIS
AFTERNOON FOR ANY STRAY SHOWERS. CONTINUED TREND OF TAPERING POPS
FROM NORTHWEST TO SOUTHEAST WITH BREAK IN RAIN THIS AFTERNOON.

SECONDARY WAVE STILL EXPECTED TO MOVE NORTHEAST ALONG FRONTAL
BOUNDARY IN RESPONSE TO APPROACHING MID LEVEL TROUGH TONIGHT. MODELS
HAVE GRADUALLY HINTED AT A MORE NORTHWARD MOVING PCPN SHIELD MUCH
LIKE WHAT WE ARE SEEING EARLY THIS MORNING. LOW LEVEL FORCING
REMAINS WEAK WITH LITTLE THETA E ADVECTION NOTED ACROSS THE AREA.
HOWEVER...MODELS RATHER BULLISH WITH SHORT WAVE ENERGY MOVING
THROUGH THE MEAN FLOW AND MOST MODELS DO GENERATE QPF ACROSS THE
SOUTHEAST HALF OF THE AREA. HAVE INCREASED POPS TO CATEGORICAL FAR
SOUTHEAST WITH THESE SIGNALS. LOWER LEVELS ALSO COOL CONSIDERABLY
LATE TONIGHT WITH 850MB TEMPS DROPPING BELOW 0C AS COLD POOL
ASSOCIATED WITH TROUGH MOVES IN. LOW LEVEL THICKNESS SCHEMES
INDICATE PCPN SHOULD REMAIN LIQUID AT THE SURFACE BUT WOULD NOT BE
SURPRISED TO SEE A FEW GRAUPEL OR WET SNOW FLAKES ON NORTHWEST
FRINGE OF PCPN SHIELD IF SOME MODERATE SHOWERS EXIST OVERNIGHT.

TROUGH FINALLY MOVES THROUGH TUESDAY AND TUESDAY NIGHT. COLD
POOL...LINGERING LOW LEVEL MOISTURE AND LIFT WITH SHORT WAVE WARRANT
LINGERING POPS THROUGH THE DAY. IT WILL BE ANOTHER CHILLY SPRING DAY
WITH TEMPS STRUGGLING TO GET OUT OF THE 40S WITH CLOUDS AND SHOWERS.
DRIER AIR WORKS IN TUE NIGHT WITH SOME PARTIAL CLEARING WEST.

&&

.LONG TERM...
WEDNESDAY THROUGH SUNDAY...HIGH LATITUDE RIDGING WILL DEVELOP THIS
PERIOD WITH THE FLOW BECOMING A LITTLE MORE AMPLIFIED BY THE WEEKEND
PER 500 MB ANALOG SIGNALS AND GENERAL ECMWF/GFS TRENDS. THE
CHALLENGES THIS PERIOD INCLUDE THE TIMING OF SHORT WAVES IN HIGH
ZONAL FLOW WITH IMPRESSIVE JET DYNAMICS. KEPT A CHANCE FOR SHOWERS
STARTING THURSDAY INTO FRIDAY AND THEN SATURDAY THROUGH SUNDAY.
HARD TO TRY TO PIN DOWN TIMING OF SHOWERS AND ANY STORMS WITH
INDIVIDUAL SHORT WAVES. CURRENT THINKING IS THAT ALTHOUGH MOISTURE
MAY BE LIMITED...STEEP MID LEVEL LAPSE RATES AND UPPER LEVEL
DYNAMICS MAY BE FAVORABLE TO PRODUCE STORMS WITH GUSTY WINDS AND
SMALL HAIL...ESPECIALLY CONSIDERING WET BULB ZERO HEIGHTS BELOW 9000
FEET.

&&

.IWX WATCHES/WARNINGS/ADVISORIES...
IN...NONE.
MI...NONE.
OH...NONE.
LM...NONE.
&&

SHORT TERM...LASHLEY
LONG TERM...SKIPPER
AVIATION...LASHLEY
Hazardous weather outlook, May 2, 5:13 AM EDT, 4 hours 42 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORTHERN INDIANA
513 AM EDT MON MAY 2 2011

INZ003>009-012>018-020-022>027-032>034-MIZ077>081-OHZ001-002-004-005-
015-016-024-025-030915-
LA PORTE-ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB-STARKE-
PULASKI-MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN-WHITE-CASS IN-
MIAMI-WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD-JAY-BERRIEN-
CASS MI-ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS-FULTON OH-DEFIANCE-
HENRY-PAULDING-PUTNAM-VAN WERT-ALLEN OH-
INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND...
MISHAWAKA...ELKHART...GOSHEN...LAGRANGE...TOPEKA...ANGOLA...
KENDALLVILLE...LIGONIER...AUBURN...GARRETT...KNOX...NORTH JUDSON...
WINAMAC...FRANCESVILLE...PLYMOUTH...BREMEN...ROCHESTER...WARSAW...
WINONA LAKE...COLUMBIA CITY...SOUTH WHITLEY...FORT WAYNE...
MONTICELLO...BROOKSTON...LOGANSPORT...PERU...WABASH...
NORTH MANCHESTER...HUNTINGTON...BLUFFTON...OSSIAN...DECATUR...
BERNE...MARION...HARTFORD CITY...MONTPELIER...PORTLAND...NILES...
BENTON HARBOR...ST. JOSEPH...BUCHANAN...DOWAGIAC...CASSOPOLIS...
STURGIS...THREE RIVERS...COLDWATER...HILLSDALE...BRYAN...WAUSEON...
ARCHBOLD...DEFIANCE...NAPOLEON...PAULDING...ANTWERP...OTTAWA...
PANDORA...VAN WERT...DELPHOS...LIMA
513 AM EDT MON MAY 2 2011 /413 AM CDT MON MAY 2 2011/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OHIO...
NORTHERN INDIANA AND SOUTHWEST LOWER MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

MANY AREA RIVERS REMAIN ABOVE FLOOD STAGE WITH ONGOING FLOODING.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

MANY AREA RIVERS WILL REMAIN IN FLOOD. PLEASE CONSULT RIVER
PRODUCTS ISSUED BY THIS OFFICE FOR ADDITIONAL DETAILS ON RIVER
FLOOD WARNINGS.

THERE IS A CHANCE FOR THUNDERSTORMS THURSDAY AFTERNOON AND
THURSDAY NIGHT AND AGAIN SATURDAY THROUGH SUNDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED TODAY OR TONIGHT.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX

LMZ043-046-030915-
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
513 AM EDT MON MAY 2 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NEARSHORE WATERS OF
SOUTHEASTERN LAKE MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

HAZARDOUS CONDITIONS FOR SMALL CRAFT MAY RETURN BY THURSDAY AHEAD
OF ANOTHER STORM SYSTEM. THERE IS A CHANCE OF THUNDERSTORMS
THURSDAY AFTERNOON AND THURSDAY NIGHT AND AGAIN SATURDAY THROUGH
SUNDAY.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE

Nearby

River Flood Warnings in Indiana, 2011River Flood Warnings in Michigan, 2011Every river flood warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.